Previous |  Up |  Next


Title: Note to periodic solvability of the boundary value problem for nonlinear heat equation (English)
Author: Šťastnová, Věnceslava
Author: Fučík, Svatopluk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 18
Issue: 4
Year: 1977
Pages: 735-740
Category: math
MSC: 35B10
MSC: 35K05
MSC: 35K55
MSC: 35K60
idZBL: Zbl 0368.35037
idMR: MR0499739
Date available: 2008-06-05T20:56:32Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] H. BRÉZIS L. NIRENBERG: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems.Ann. Scuola Norm. Sup. Pisa (to appear). MR 0513090
Reference: [2] J. L. KAZDAN F. W. WARNER: Remarks on quasilinear elliptic equations.Comm. Pure Appl. Math. 28 (1975), 567-597. MR 0477445
Reference: [3] Ju. S. KOLESOV: Periodic solutions of quasilinear parabolic equations of the second order.(Russian), Trudy Moskov. Mat. Obšč. 21 (1970), 103-134. MR 0271518
Reference: [4] O. A. LADYŽENSKAJA V. A. SOLONNIKOV N. N. URALCEVA: Linear and quasilinear equations of the parabolic type.(Russian), Moscow, Nauka, 1967. MR 0241822
Reference: [5] O. VEJVODA, Comp.: Partial differential equations - periodic solutions.(manuscript of the prepared book).


Files Size Format View
CommentatMathUnivCarol_018-1977-4_10.pdf 435.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo